I was diagnosed with a sinus infection. My doctor prescribed Augmentin 875 twice a day for 10 days. I am on the 4th dose and I feel very weak and tired and I could hardly walk. Can this be a side effect of the medication?
Can Augmentin cause Fatigue and weakness?
Question posted by ak34 on 17 Nov 2013
Last updated on 16 September 2018 by Barnesyk
I had a sinus infection for almost year. I got a second opinion and it was a bone infection in my maxillary. Do not play around if you have an infection that will not go away. Get a second opinion.
I am having the same or similar experience. I had sinus surgery. Still having problems. I have been on augmentim for 8 weeks now. I am so tired after very little time. It feels like a chore to do anything much. Very frustrating.
I am just now finishing up a 6 week course of Augmentin 875 and clavulanate. It has been rough. I had sinus issues and the ENT doc kept doing a nasal scope and saying everything was okay. I am in the medical field and kept telling him I needed to be send for a CT of the sinuses. This all started back in February, so a year ago. I finally had my PCP send me for the CT and because it had been left go for so long, I now have pansinusitis. Each and every one of my 8 sinuses were filled. I have had no smell or taste for months. I cough with it also and have coughed so hard my back is constantly hurting. Because it was left go so long, I believe it has turned into asthma. I do breathing treatments also. NEXT TIME,,, I will follow my own instincts and forget about some of these crazy doctors. After six weeks of Augmentin I have had all the lovely side effects.
The one I was not really sure of was the extreme tiredness and just seems like a big deal just to go out to the grocery store. Get out of breath easy. Just want to sit down and rest. Not sure if this is related to Augmentin or not. I kept telling myself its because I have been doing nothing much as I work from home so from couch to chair, chair to couch. LOL. Hope you are feeling much better by now.
Sonund like the infection is taking a toll on you body. You body may need the rest. The antibiotics are fighting the infection and you may just need the extra sleep. I would contact your medical doctor and let them know how your feeling if it doesn't go away in a day or two .
- Augmentin uses and safety info
- Augmentin information for Healthcare Professionals (includes dosage details)
- Side effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.